# SDR CALA2024091800651

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 92,124 hours, 19,946 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: LJ70705
- Condition: Missing
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ENGINE 1 PANEL 413CL MISSING ON ARRIVAL INTO SNN OFF FLIGHT 976-16. REF IPC 71-11-04-02 ITEM 345. M/E 19-7111-3-0005 . PDA EVENT. DUPLICATE LOG, SEE 9272069 FOR ACTIONS TAKEN FOR REPAIR. THIS LOG FOR REPORTING.IDG OIL ACCESS PANEL ENG L SHEARD OFF QC REVIEWED RECORDS UPDATE PANEL WAS GIVEN TO SHEETMETAL FOR INSTALLATION DUE TO LOCK FASTENER NEEDED FOR INSTALL. CARRIED OUT INTERM REPAIR PER PART 1 OF EC/RA # 7111-02688, DIP RAISED FOR PERMANENT REPAIR WITHIN 1 FLT CYCLE TOMC APPROVES 71-DIP PER ECRA 7111-02688. ACCOMPLISH PERMANENT REPAIR PER PART 3 OF ECRA 7111-02688 AFTER 1 FLIGHT CYCLE. NR 1 ENGINE IDG SERVICE PANEL
